... 4-5 years ago the benicar, hydrochlorothiazide was added and the atenolol was increased to the 100mg from 50mg. I have had a terrible time losing weight since then. Have counted calories and been on Weight Watchers. I exercise at least 5 times a week. I am female 66yrs old. Could the increase in atenolol be causing a weight loss problem? Thank you
- Benicar Drug Information
- Atenolol Drug Information
- Atorvastatin Drug Information
- Hydrochlorothiazide Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Apr 2010 • 1 answer
Can my mom's meds being causing her to go bald in some spots on her head. atenolol tab 100MG once a?
Posted 23 Aug 2011 • 1 answer
Posted 19 Sep 2011 • 1 answer
Posted 4 May 2012 • 1 answer
Hydrochlorothiazide/Lisinopril - I have been on lisinopril/hits 20mg/25mg, I have also had a chronic
Posted 3 Feb 2018 • 0 answers